Please use this identifier to cite or link to this item:
Title: Dark matter in dwarf spheroidals - I. Models
Authors: Wilkinson, M.I.
Kleyna, J.T.
Evans, N.W.
Gilmore, G.F.
First Published: 2002
Citation: Monthly Notices of the Royal Astronomical Society, 2002, 330 (4), pp.778-791
ISSN: 0035-8711
Type: Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.